# SDR AALA201703099046

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 7,721 hours, 2,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY THE R4 DOOR IS DAMAGED. REMOVED AND REPLACED THE SIGN IAW AMM 33-50-00. OPS CHECKED GOOD.
